# SDR AALA202502241517

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 36,080 hours, 15,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Tolerance
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED AFT SERVICE DOOR GIRT BAR HARD TO OPERATE. LEFT WITH TOO MUCH GREASE TO OPERATE SAFELY. VERIFIED AFT RIGHT EMERGENCY DOOR GRIT BAR RETAINER CLIPS ARE ABNORMALLY TIGHT. BENT RETAINER CLIPS TO THE RIGHT DIMENSIONS.
